# SDR HALA0800369

- Difficulty date: March 8, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 10,475 hours, 25,794 cycles
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: SM135B2
- Part serial: 000436
- Condition: Failed
- Location: Emergency Power
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST FAILED.  REMOVED AND REPLACED EMERGENCY POWER RELAY, OPS CHECK OK IAW BOEING AMM 24-24-00.
